# SDR REXA2015040900393

- Difficulty date: April 9, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 18,192 hours, 11,782 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-05-900-901 RIGHT ELEVATOR TE HAS LIGHTNING STRIKE DAMAGE.  REPAIRED RT ELEVATOR TE LIGHTNING STRIKE DAMAGE IAW SRM 55-21-01-201-001-A01.  APPLIED PAINT TO REPAIRED AREA IAW SRM 51-25-01-001-001-A01.
